# SDR AALA960877

- Difficulty date: June 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320AA
- Make and model: Boeing 767223
- Aircraft serial: 22321
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591A
- Condition: Defective
- Location: Fwd Equip Bay
- Stage of operation: CR
- Nature of condition: J, B
- Precautionary procedure: H

## Discrepancy

LHR - FLT 0066 - EN ROUTE ORD/LHR DURING CRUISE, ELECTRICAL ODOR NOTED IN COCKPIT FOLLOWED BY EICAS MESSAGE FOR FORWARD EQUIPMENT COOLING SUPPLY FAN.  COOLING SUPPLY FAN CIRCUIT BREAKER POPPED AND ODOR DISAPPEARED.  AIRCRAFT PROCEEDED LHR AND LANDED WITHOUT INCIDENT.  REPLACED NR 1 FORWARD EQUIPMENT COOLING FAN.  SYSTEM GROUND CHECKED NORMAL OPERATION WITH NO ELECTRICAL ODOR NOTED.  (M)
